# SDR GAIA99020

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE IN C-CHECK, A SMALL CRACK WAS FOUND IN THE SKIN LOCATED AT BS 352 STRINGER 27 RT.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED USING AIA EDR B2-06360 OVER THE DAMAGED AREA.  REPAIR DOCUMENTED ON AIA NON-ROUTINE 51817.  (M)
